Implicit difference inequalities corresponding to first-order partial differential functional equations

Zdzisław Kamont , Karolina Kropielnicka

Abstract

n/a
Author Zdzisław Kamont
Zdzisław Kamont,,
-
, Karolina Kropielnicka (FMPI / IM)
Karolina Kropielnicka,,
- Institute of Mathematics
Journal series, ISSN 1687-2177, (0 pkt)
Issue year2009
Vol2009
Pages1-18
DOIDOI:10.1155/2009/254720
URL http://www.hindawi.com/journals/ijsa/2009/254720.html
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back